# SDR VNAA0511015

- Difficulty date: November 15, 2005
- Submitted: December 14, 2005
- Operation: Air carrier
- Aircraft: N216PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7882
- Aircraft time: 4,237 hours, 4,292 cycles
- Engine: Ge CF343B1
- System (JASC): 2600 · Fire Protection System
- Part: Thermal Switch
- Part number: 601R593201
- Condition: Malfunctioned
- Location: Lt Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE ANTI-ICE DUCT WARNING MESSAGE ILLUMINATED WITH THE ANTI-ICE SYNOPTIC PAGE INDICATING A LEFT WING FAULT.  THE CREW FOLLOWED THE QRH AND MADE AN UNEVENTFUL LANDING.  THE AIRCRAFT WAS FERRIED TO DAY.  MAINTENANCE TROUBLESHOT THE SYSTEM AND FOUND NO DISCREPANCIES.  PER BOMBARDIER TECHNICAL SERVICES RECOMMENDATION MAINTENANCE REMOVED AND REPLACED 21 THERMAL SWITCHES IN THE LEFT WING LEADING EDGE IAW CRJ200 AMM 36-21-07-000(400)-801.  THE SYSTEM LEAK AND OPERATIONALLY CHECKED GOOD.  THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.
